# SDR ASOA20150312067

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 34,751 hours, 19,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CARGO DOOR LOWER BEAM CORRODED BETWEEN FR 65-68.  R & R CARGO DOOR LOWER BEAM IAW  SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
